Insulin safety concerns

0

The FDA have issued a special edition of ‘Patient Safety News’, they are repeating a number of reports as they are some of the most important safety issues that continue to pose a public health concern.

The Institute for Safe Medication Practices (ISMP) recently described an increase in reports about mixups between insulin U-100 and insulin U-500. These errors could result in dangerous hyperglycemia or hypoglycemia. Mistakes have occurred when prescribers accidentally selected U-500 regular insulin from computer screens instead of U-100.

Click here for the full Patient Safety News item.
The FDA have issued a special edition of ‘Patient Safety News’, they are repeating a number of reports as they are some of the most important safety issues that continue to pose a public health concern.

The Institute for Safe Medication Practices (ISMP) recently described an increase in reports about mixups between insulin U-100 and insulin U-500. These errors could result in dangerous hyperglycemia or hypoglycemia. Mistakes have occurred when prescribers accidentally selected U-500 regular insulin from computer screens instead of U-100.

Click here for the full Patient Safety News item.

 

 

Share.

Comments are closed.